advertisement
Question
Posted by: BEEBEE. | 2007/03/28

Thinz and bipolar.

I have been taking Thinz for three days now, and have about 20 kg's to lose. I gain and loose weight fairly easy. Took me just under 2 months to gain 14 kg's and already lost 2 kg's in the three days. I am on bipolar medication, can this mixture turn sour? I'm loosing quite a lot of sleep as I will turn in at 3/4 in the mornings and wake at 6:30. I feel 100% during the days and glad to see my absolutely HUMONGOUS, HUGE, MASSIVE appetite gone. Slight headache always but nothing a few Comprals can't sort. Must lose weight, look like hippo. Funny, face stays relatively small, no extra chins or cheeks, wonderfull. Energetic, can run upstears without feeling like ran a marathon. Any long term nuicenses on the drug? Thanx.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear BeeBee
Please phone the dr who is treating you for the bipolar condition and check with him/her what interactions can occur when you mix your bipolar medication with a product like Thinz that contains epinephrine. You are already exhibiting side-effects like sleeplessness and hyperactivity, so there is no telling what negative effects you may cause if you continue with the Thinz. Please call the dr ASAP before you do yourself a great deal of harm.
Take great care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement